# SDR HALA2018053000261

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 60,652 hours, 11,235 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FROM ROTATION TO APPROX 1000 FT AGL, A STRONG MUSTY AIR ODOR WAS DETECTED IN THE FLT DECK. FAS REPORTED A BURNED CRAYON ODOR IN THE FWD CABIN AT THE SAME TIME. ALL SYSTEMS OPS NORMAL   PERFORMED INSPECTION OF THE RECIRCULATION FANS, NO DEFECTS NOTED. CREW PERFORMED A NR 1 & 2 ENGINES RUNS WITH AND WITHOUT PACK AIR,  ALSO ALTERNATING PACKS. NO ODORS OR DEFECTS NOTED ON GROUND. OK FOR SERVICE.
